# SDR REXA2013012700077

- Difficulty date: January 26, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 18,043 hours, 15,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB IS CRACKED AT FS 280, RBL 9, WL 70.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171.
